# SDR 95ZZZX4592

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6141R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0093
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud Assy
- Part number: 125401214
- Condition: Chafe Muffler
- Location: Engine Exhaust
- Component: CL560200101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREWS ATTACHING THE SHROUD TO THE MUFFLER CAME OUT CAUSING SHROUD TO SIT ON THE COILS OF THE MUFFLER.  IT THEN RUBBED THROUGH COILS.  THIS AIRCRAFT IS ON A 50-HOUR INSPECTION PROGRAM, SO IT HAPPENED WITH 50 HOURS.
